# SDR AALA202305303195

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A320*
- Aircraft serial: 6472
- Aircraft time: 27,518 hours, 8,432 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L429889
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 21,598 hours, 9,491 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS REAR SIDE FIXED WINDOW SHOWS SIGNS OF DELAMINATION. REPLACED WINDOW PER AMM 56-11-12.
